Commutators of convolution type operators on some banach function spaces

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the boundedness of Fourier convolution operators W-0 (b) and the compactness of commutators of W-0 (b) with multiplication operators al on some Banach function spaces X (14) for certain classes of piecewise quasicontinuous functions a is an element of PQC and piecewise slowly oscillating Fourier multipliers b is an element of PSO degrees(X,1). We suppose that X( I) is a separable rearrangement-invariant space with nontrivial Boyd indices or a reflexive variable Lebesgue space, in which the Hardy Littlewood maximal operator is bounded. Our results complement those of Isaac De La Cruz Rodriguez, Yuri Karlovich, and Ivan Loreto Hernandez obtained for Lebesgue spaces with Muckenhoupt weights.

Original languageEnglish
Pages (from-to)191-205
Number of pages15
JournalAnnals of functional analysis
Volume6
Issue number4
Publication statusPublished - 2015

Keywords

  • Fourier convolution operator
  • commutator
  • piecewise quasicontinuous function
  • piecewise slowly oscillating multiplier
  • Banach function space
  • rearrangement invariant space
  • variable Lebesgue space
  • WEIGHTED NORM INEQUALITIES
  • LEBESGUE SPACES
  • ALGEBRAS

Cite this